# SDR AALA20180210001

- Difficulty date: February 8, 2018
- Submitted: February 14, 2018
- Operation: Air carrier
- Aircraft: N175AN
- Make and model: Boeing 757223
- Aircraft serial: 32394
- Aircraft time: 51,832 hours, 14,858 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: P2010073303
- Condition: Cracked
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT EXIT SIGN EMERGENCY LIGHT AT THE R3 DOOR, THE  LENS WAS FOUND BROKEN.  REPLACED THE LENS IAW MM 33-51-10. OPS CHECKED GOOD.
